MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 6 months following the transcatheter bioprosthetic pulmonary valve implant, cine fluoroscopy identified a type i stent fracture without the loss of stent integrity.The stent fracture was reported hemodynamically insignificant.Treatment was not reported.No patient complications were reported as a result of this event.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23593190
Report Number9617601-2025-02844
Device Sequence Number10256443
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)251015
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight49 KG
Patient EthnicityNon Hispanic
Patient RaceWhite